# SDR UPS08M52413

- Difficulty date: May 4, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11
- Aircraft serial: 48474
- Aircraft time: 61,716 hours, 8,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN LT L27 STA 1946-1986 CHORD WEB AREA FOUND SURFACE CORRODED AS MARKED.  LT L27 STA 1946-1986 CORROSION ON WEB SURFACE REMOVED PER SRM 51-21-01 VII R35.  CABIN - LT 27 STA 1946-1986 CHORD WEB REMOVED PER SRM 51-31-01 VII R35.  NEW WEB FAB PER DWG AGA7145-503 AND INSTALLED PER SRM 51-31-01 VII R35.
